RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 4  


Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in $\mathbb R^4$
V. V. Arestov, A. G. Babenko
483
On functions with zero spherical means of complex hyperbolic spaces
Vit. V. Volchkov
504
Refinement of the almost sure central limit theorem for associated processes
M. A. Vronskii
513
Exponential $L_2$-convergence of quantum Markov semigroups on $\mathscr B(h)$
R. Carbone, F. Fagnola
523
Essential dimension and the second Serre conjecture for exceptional groups
V. É. Kordonskii
539
Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains
O. I. Makhmudov, I. É. Niezov
548
Complexity properties of recursively enumerable sets and $bsQ$-completeness
R. Sh. Omanadze
554
Description of morphisms from a Hilbert module over a $C^*$-algebra into this algebra
A. Ya. Helemskii, M. E. Polyakov
560
Distributively generated rings and distributive modules
A. A. Tuganbaev
568
Two-dimensional surfaces with flat normal connections in spaces of constant curvature carrying geodesics of constant curvature
V. T. Fomenko
579
Quasipure injective torsion-free groups with indecomposable pure subgroups
A. R. Chekhlov
587
Factorable polynomial matrices
B. Z. Shavarovskii
593
Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives
N. A. Shananin
608
On the geodesic mobility of Riemannian spaces
I. G. Shandra
620
On the unbounded increase in vorticity and velocity circulation in stratified and homogeneous fluid flows
V. I. Yudovich
627

Brief Communications
On a problem of Hopf
Yu. A. Aminov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019